Pubblicazioni

Reprints: luca.chiantini@unisi.it



92) L. Chiantini, J. Migliore
SETS OF POINTS THAT PROJECT TO COMPLETE INTERSECTIONS.
To appear on Trans. Amer. Math. Soc.
ISSN: 1088-6850, DOI: (dvi-file)

91) E.Angelini, C.Bocci, L.Chiantini
CATALECTICANT INTERSECTION AND CONFINEMENT OF DECOMPOSITIONS OF FORMS.
To appear on J. Symb. Comput.
ISSN: 0747-7171, DOI: (dvi-file)

90) E.Angelini, L.Chiantini
ON THE IDENTIFIABILITY OF TERNARY FORMS.
Lin. Alg. Applic. 599 (2020) 36-65.
ISSN: 0024-3795, DOI: 10.1016/j.laa.2020.03.042 (dvi-file)

89) L.Chiantini
HILBERT FUNCTIONS AND TENSOR ANALYSIS.
In Quantum Physics and Geometry. Lecture Notes of the Unione Matematica Italiana n. 25.
Springer (2019) 125-151.
ISBN: 1862-9113, DOI: 978-3-030-06122-7_6 (dvi-file)

88) E.Angelini, L.Chiantini, A.Mazzon
IDENTIFIABILITY FOR A CLASS OF SYMMETRIC TENSORS.
Mediterr. J. Math. 16 (2019) 97.
ISSN: 1660-5446, DOI: 10.1007/s00009-019-1363-5 (dvi-file)

87) L.Chiantini, C.Ikenmayer, J.M.Landsberg, G.Ottaviani
THE GEOMETRY OF RANK DECOMPOSITIONS OF MATRIX MULTIPLICATION I: 2x2 MATRICES.
Exper. Math. 28 (2019) 322-327.
ISSN: 1058-6458, DOI: 10.1080/10586458.2017.1403981 (pdf-file)

86) E.Ballico, A.Bernardi, L.Chiantini, E.Guardo
BOUNDS ON THE TENSOR RANK.
Ann. Mat. Pura Appl. 197 (2018) 1771-1785
ISSN: 0373-3114, DOI: 10.1007/s10231-018-0748-6 (dvi-file)

85) L.Chiantini, J.Hauenstein, C.Ikenmayer, J.M.Landsberg, G.Ottaviani
POLYNOMIALS AND THE EXPONENT OF MATRIX MULTIPLICATION.
Bull. London Math. Soc. 50 (2018) 369-389.
ISSN: 0024-6093, DOI: 10.1112/blms.12147 (dvi-file)

84) E.Angelini, L.Chiantini, N.Vannieuwenhoven
IDENTIFIABILITY BEYOND KRUSKAL’S BOUND FOR SYMMETRIC TENSORS OF DEGREE 4.
Rend. Lincei Mat. Appl. 29 (2018) 465-485.
ISSN: 1120-6330, DOI: 10.4171/RLM/817 (dvi-file)

83) E.Ballico, A.Bernardi, L.Chiantini
ON THE DIMENSION OF CONTACT LOCI AND THE IDENTIFIABILITY OF TENSORS.
Ark. fur Math. 56 (2018) 265-283.
ISSN: 0004-2080, DOI: 10.4310/ARKIV.2018.v56.n2.a4 (dvi-file)

82) E.Angelini, C.Bocci, L.Chiantini
REAL IDENTIFIABILITY VS. COMPLEX IDENTIFIABILITY.
Lin. Multilin. Alg. 66 (2018) 1258-1268.
ISSN: 0308-108, DOI: 10.1080/03081087.2017.1347137 (dvi-file)

81) E.Carlini, M.V.Catalisano, L.Chiantini, A.V.Geramita, Y.Woo
SYMMETRIC TENSORS: RANK, STRASSEN’S CONJECTURE AND e-COMPUTABILITY.
Ann. Scuola Norm. Sup. Pisa 18 (2018), 363-390.
ISSN: 0391-173X, DOI: 10.2422/2036-2145.201602_004 (dvi-file)

80) M.V.Catalisano, L.Chiantini, A.V.Geramita, A.Oneto
WARING-LIKE DECOMPOSITION OF POLYNOMIALS, 1.
Lin. Alg. Applic. 533 (2017), 311-325.
ISSN: 0024-3795, DOI: 10.1016/j.laa.2017.07.021 (dvi-file)

79) L.Chiantini, G.Ottaviani, N.Vannieuwenhoven
EFFECTIVE CRITERIA FOR SPECIFIC IDENTIFIABILITY OF TENSORS AND FORMS.
SIAM J. Matrix Anal. Applic. 38 (2017), 656-681.
ISSN: 0895-4798, DOI: 10.1137/16M1090132 (dvi-file)

78) L.Chiantini, G.Ottaviani, N.Vannieuwenhoven
ON GENERIC IDENTIFIABILITY OF SYMMETRIC TENSORS OF SUBGENERIC RANK.
Trans. Amer. Math. Soc. 369 (2017), 4021–4042.
ISSN: 1088-6850, DOI: 10.1090/tran/6762 (dvi-file)

77) L.Chiantini, R.M.Miró-Roig
ARITHMETICALLY COHEN MACAULAY BUNDLES AND SETS OF POINTS ON GENERAL SURFACES.
J. of Alg. 451 (2016), 461-492.
ISSN: 0021-8693, DOI: 10.1016/j.jalgebra.2015.12.005 (dvi-file)

76) L.Chiantini, D.Sacchi
SEGRE FUNCTIONS IN MULTIPROJECTIVE SPACES AND TENSOR ANALYSIS.
In: Casnati G. et al. (Eds.), From Classical to Modern Algebraic Geometry,
Trends Hist. Sci., Birkhauser, Basel (2016), 361-374.
ISBN: 978-3-319-32994-9, DOI: 10.1007/978-3-319-32994-9 (dvi-file)

75) L.Chiantini, J.Migliore
ALMOST MAXIMAL GROWTH OF THE HILBERT FUNCTION.
J. of Alg. 431 (2015), 38–77.
ISSN: 0021-8693, DOI: 10.1016/j.jalgebra.2015.01.030 (dvi-file)

74) L.Chiantini
EXPRESSING FORMS AS A SUM OF PFAFFIANS.
Rend. Ist. Mat. Trieste 47 (2015), 1-13.
ISSN: 0049-4704, DOI: 10.13137/0049-4704/11218 (dvi-file)

73) E.Carlini, M.V.Catalisano, L.Chiantini
PROGRESS ON THE SYMMETRC STRASSEN CONJECTURE.
J. Pure Appl. Alg. 219 (2015), 3149-3157.
ISSN: 0022-4049, DOI: 10.1016/j.jpaa.2014.10.006 (pdf-file)

72) L.Chiantini, A.V.Geramita
EXPRESSING A GENERAL FORM AS A SUM OF DETERMINANTS.
Collect. Math. 66 (2015), 227-242.
ISSN: 0010-0757, DOI: 10.10007/s13348-014-0117-8 (dvi-file)

71) L.Chiantini, G.Ottaviani, N.Vannieuwenhoven
AN ALGORITHM FOR GENERIC AND LOW-RANK SPECIFIC IDENTIFIABILITY OF COMPLEX TENSORS.
SIAM J. Matrix Anal. Applic. 35 (2014), 1265-1287.
ISSN: 0895-4798, DOI: 10.1137/140961389 (dvi-file)

70) L.Chiantini, M.Mella, G.Ottaviani
ONE EXAMPLE OF GENERAL UNIDENTIFIABLE TENSORS.
J. Alg. Stat. 5 (2014), 64-71.
ISSN: 1309-3452, DOI: 10.18409/jas.v5i1.25 (dvi-file)

69) L.Chiantini, A.V.Geramita
ON THE DETERMINANTAL REPRESENTATION OF QUATERNARY FORMS.
Comm. Alg. 42 (2014), 4948-4954.
ISSN: 0010-1354, DOI: 10.1080/00927872.2013.828737 (dvi-file)

68) C.Bocci, L.Chiantini, G.Ottaviani
REFINED METHODS FOR THE IDENTIFIABILITY OF TENSORS
Ann. Mat. Pura Appl. 193 (2014), 1691-1702.
ISSN: 0373-3114, DOI: 10.1007/s10231-013-0352-8 (dvi-file)

67) C.Bocci, L.Chiantini, F.Rapallo
MAX-PLUS OBJECTS TO STUDY THE COMPLEXITY OF GRAPHS.
Method. Comput. Appl. Prob. 16 (2014), 507-525.
ISSN: 1387-5841,, DOI: 10.1007/s11009-012-9311-x (pdf-file)

66) E.Ballico, L.Chiantini
SETS COMPUTING THE SYMMETRIC TENSOR RANK.
Mediterr. J. Math. 2-10 (2013), 643-654.
ISSN: 1660-5446, DOI: 10.1007/s00009-012-0214-4 (pdf-file)

65) E.Ballico, A.Bernardi, M.V.Catalisano, L.Chiantini
GRASSMAN SECANTS, IDENTIFIABILITY, AND LINEAR SYSTEMS OF TENSORS.
Lin. Alg. Applic. 438 (2013), 121-135.
ISSN: 0024-3795, DOI: 10.1016/j.laa.2012.07.045 (dvi-file)

64) C.Bocci, L.Chiantini
ON THE IDENTIFIABILITY OF BINARY SEGRE PRODUCTS.
J. Alg. Geom. 22 (2013), 1-11.
ISSN: 1056-3911, DOI: 10.1090/S1056-3911-2011-00592-4 (dvi-file)

63) L.Chiantini, G.Ottaviani
ON GENERIC IDENTIFIABILITY OF 3-TENSORS OF SMALL RANK.
SIAM J. Matrix Anal. Applic. 33 (2012), 1018-1037.
ISSN: 0895-4798, DOI: 10.1137/110829180 (dvi-file)

62) L.Chiantini, J.Migliore
DETERMINANTAL REPRESENTATION AND SUBSCHEMES OF GENERAL PLANE CURVES.
Lin. Alg. Applic. 436 (2012), 1001-1013.
ISSN: 0024-3795, DOI: 10.1016/j.laa.2011.06.011 (dvi-file)

61) E.Ballico, L.Chiantini
A CRITERION FOR DETECTING THE IDENTIFIABILITY OF SYMMETRIC TENSORS OF SIZE THREE.
Diff. Geom. Appl. 30 (2012), 233-237.
ISSN: 0926-2245, DOI: 10.1016/j.difgeo.2012.04.004 (dvi-file)

60) L.Chiantini, F.Cools
CLASSIFICATION OF (1,2)-GRASSMANN SECANT DEFECTIVE THREEFOLDS.
Forum Math. 23 (2011), 207-222.
ISSN: 0933-7741, DOI: 10.1515/form.2011.012 (dvi-file)

59) C.Bocci, L.Chiantini
THE EFFECT OF POINTS FATTENING ON POSTULATION.
J. Pure Appl. Alg. 215 (2011), 89-98.
ISSN: 0022-4049, DOI: 10.1016/j.jpaa.2010.04.010 (pdf-file)

58) L.Chiantini, T.Markwig
TRIPLE POINT DEFECTIVE SURFACES.
Adv. Geom. 10 (2010), 527-548.
ISSN: 1615-7168, DOI: 10.1515/advgeom.2010.030 (pdf-file)

57) L.Chiantini, C.Ciliberto
ON THE DIMENSION OF SECANT VARIETIES.
J. European Math. Soc. 12 (2010), 1267-1291.
ISSN: 1435-9855, DOI: 10.4171/JEMS/229 (dvi-file)

56) E.Carlini, L.Chiantini, A.V.Geramita
COMPLETE INTERSECTION POINTS ON GENERAL SURFACES IN P^3.
Michigan Math. J. 59 (2010), 269-281.
ISSN: 0026-2285, DOI: 10.1307/mmj/1281531455 (dvi-file)

55) L.Chiantini, D.Faenzi
ON GENERAL SURFACES DEFINED BY AN ALMOST LINEAR PFAFFIAN.
Geom. Ded. 142 (2009), 91-107.
ISSN: 0046-5755, DOI: 10.1007/s10711-009-9360-7 (dvi-file)

54) L.Chiantini, D.Faenzi
RANK 2 ARITHMETICALLY COHEN-MACAULAY BUNDLES ON A GENERAL QUINTIC SURFACE.
Math. Nach. 282 (2009), 1691-1708.
ISSN: 0025-584X, DOI: 10.1002/mana.200610825 (pdf-file)

53) L.Chiantini, C.Bocci
THE COHOMOLOGY OF RANK 2 BUNDLES.
Rend. Sem. Mat. Torino 67 (2009) 11-27.
ISSN: 0373-1243 (dvi-file)

52) L.Chiantini
ON A CLASS OF SURFACES IN P^4.
In: Casnati G., Catanese F., Notari R., Vector bundles and low codimensional subvarieties,
Quaderni di Matematica 21, Aracne, Roma (2009), 89-107.
ISBN: 978-88-548-1957-3 (dvi-file)

51) L.Chiantini, T.Markwig
TRIPLE-POINT DEFECTIVE RULED SURFACES
J. Pure Appl. Algebra 212 (2008), 1337-1346.
ISSN: 0022-404, DOI: 10.1016/j.jpaa.2007.09.011 (pdf-file)

50) E.Carlini, L.Chiantini, A.V.Geramita
COMPLETE INTERSECTIONS ON GENERAL HYPERSURFACES.
Michigan Math. J. 57 (2008), 121-136.
ISSN: 0026-2285, DOI: 10.1307/mmj/1220879400 (dvi-file)

49) L.Chiantini, C.Ciliberto
ON THE CONCEPT OF k-TH SECANT ORDER OF A VARIETY.
J. London Math. Soc. 73 (2006), 436-454.
ISSN: 0024-6107, DOI: 10.1112/S0024610706022630 (dvi-file)

48) L.Chiantini
NON-COMPLETE LINEAR SERIES ON CURVES.
Ric. Mat. 55 (2006), 93-104.
ISSN: 0035-5038, DOI: 10.1007/s11587-006-0007-9 (pdf-file)

47) C.Bocci, L.Chiantini
TRIPLE POINTS IMPOSING TRIPLE DIVISORS AND THE DEFECTIVE HIERARCHY.
Projective Varieties with Unexpected Properties. de Gruyter (2005), 35-49.
ISBN: 978-3-11-019970-3 (dvi-file)

46) L.Chiantini, N.Chiarli, S.Greco
HALPHEN CONDITIONS AND POSTULATION OF NODES.
Adv. Geom. 5 (2005), 237-264.
ISSN: 1615-7168, DOI: 10.1515/advg.2005.5.2.237 (dvi-file)

45) L.Chiantini, C.Madonna
ACM BUNDLES ON A GENERAL HYPERSURFACE OF P^5 OF LOW DEGREE.
Collect. Math. 56 (2005), 85-96.
ISSN: 0010-0757 (dvi-file)

44) L.Chiantini, C.Ciliberto
THE CLASSIFICATION OF DEFECTIVE THREEFOLDS.
Projective Varieties with Unexpected Properties. de Gruyter (2005), 35-49.
ISBN: 978-3-11-019970-3 (dvi-file)

43) L.Chiantini, C.Ciliberto
THE CLASSIFICATION OF (1,K)-DEFECTIVE SURFACES.
Geom. Ded. 111 (2005), 107-123.
ISSN: 0046-5755, DOI: 10.1007/s10711-004-4660-4 (dvi-file)

42) L.Chiantini, C.Madonna
A SPLITTING CRITERION FOR RANK 2 BUNDLES ON A GENERAL SEXTIC THREEFOLD.
Int. J. Math. 15 (2004), 21-31.
ISSN: 0129-167X, DOI: 10.1142/S0129167X04002302 (dvi-file)

41) L.Chiantini, F.Orecchia, I.Ramella
MAXIMAL RANK AND MINIMAL GENERATION OF SOME PARAMETRIC VARIETY.
J. Pure Appl. Alg. 186 (2004), 21-31.
ISSN: 0022-4049, DOI: 10.1016/S0022-4049(03)00122-1 (amstex-file)

40) L.Chiantini
LECTURES ON THE STRUCTURE OF PROJECTIVE EMBEDDINGS.
Rend. Sem. Mat. Torino 62 (2004), 335-388.
ISSN: 0373-1243 (dvi-file)

39) L.Chiantini, C.Ciliberto
WEAKLY DEFECTIVE VARIETIES.
Trans. Amer. Math. Soc. 354 (2002), 151-178.
ISSN: 1088-6850, DOI: 10.1090/S0002-9947-01-02810-0 (dvi-file)

38) L.Chiantini, C.Madonna
ACM BUNDLES ON A GENERAL QUINTIC THREEFOLD.
Le Matematiche 55 (2002), 239-258.
ISSN: 0373-3505 (dvi-file)

37) E.Ballico, L.Chiantini
IMPOSING SINGULAR POINTS AND MANY NODES TO CURVES ON SURFACES.
Monat. Math. 135 (2002), 89-96.
ISSN: 0026-9255, DOI: 10.1007/s006050200008 (dvi-file)

36) L.Chiantini, C.Ciliberto
THE GRASSMANNIANS OF SECANT VARIETIES OF CURVES ARE NOT DEFECTIVE.
Indag. Math. 13 (2002), 23-28.
ISSN: 0019-3577, DOI: 10.1016/S0019-3577(02)90003-0 (dvi-file)

35) L.Chiantini, A.F.Lopez , Z.Ran
SUBVARIETIES OF GENERIC HYPERSURFACES IN ANY VARIETY.
Math. Proc. Cambridge Phyl. Soc. 130 (2001), 259-268.
ISSN: 0305-0041, DOI:10.1017/S0305004100004904 (dvi-file)

34) L.Chiantini, M.Coppens
GRASSMANNIANS OF SECANT VARIETIES.
Forum Math. 13 (2001), 615-628.
ISSN: 0933-7741, DOI:10.1515/form.2001.025 (dvi-file)

33) L.Chiantini, F.Cioffi, F.Orecchia
COMPUTING MINIMAL GENERATORS OF IDEALS OF ELLIPTIC CURVES.
In: Ciliberto C., Hirzebruch F., Miranda R., Teicher M., Applications of Algebraic Geometry to Coding Theory, Physics and Computation.
NATO Science Series II 36, Kluwer, Dordrecht (2001), 23-35.
ISBN: 978-1-4020-0005-8, DOI: 10.1007/978-94-010-1011-5_3 (pdf-file)

32) L.Chiantini, C.Ciliberto
THREEFOLDS WITH DEGENARATE SECANT VARIETY: ON A THEOREM OF G.SCORZA.
In: Herzog J., Restuccia G., Geometric and combinatorial aspects of commutative algebra,
Lect. Notes Pure Appl. Math. 217, M. Dekker, NewYork NY (2001), 111-124.
ISBN: 0-8247-0567-X (dvi-file)

31) E. Ballico, L.Chiantini
GOOD FAILURES FOR FAT POINTS IN P2.
Comm. Alg. 28 (2000), 5856-5866.
ISSN: 0010-1354, DOI: 10.1080/00927870008827192 (dvi-file)

30) L.Chiantini, N.Chiarli, S.Greco
BOUNDING CASTELNUOVO-MUMFORD REGULARITY FOR VARIETIES WITH GOOD GENERAL PROJECTION.
J. Pure Appl. Alg. 52 (2000), 65-74.
ISSN: 0022-4049, DOI: 10.1016/S0022-4049(99)00126-7 (dvi-file)

29) L.Chiantini, C.Ciliberto
ON THE SEVERI VARIETIES OF SURFACES IN P3.
J. Alg. Geom. 8 (1999), 67-83.
ISSN: 1056-3911 (dvi-file)

28) L.Chiantini, C.Ciliberto.
TOWARDS A HALPHEN THEORY OF LINEAR SERIES ON CURVES.
Trans. Amer. Math. Soc. 351 (1999), 2197-2212.
ISSN: 1088-6850, DOI: 10.1090/S0002-9947-99-01949-2 (dvi-file)

27) L.Chiantini, A.F.Lopez
FOCAL LOCI OF FAMILIES AND THE GENUS OF CURVES ON SURFACES.
Proc. Amer. Math. Soc. 127 (1999), 3451-3459.
ISSN: 0002-9939, DOI: 10.1090/S0002-9939-99-05407-6 (dvi-file)

26) E.Ballico, L.Chiantini
A LOOK INTO THE SEVERI VARIETIES OF CURVES IN HIGHER CODIMENSION.
Collect. Math. 49 (1998), 191-201.
ISSN: 0010-0757 (dvi-file)

25) E.Ballico, L.Chiantini
NODAL CURVES AND THE POSTULATION OF GENERIC FAT POINTS ON SURFACES.
Archiv der Math. 71 (1998), 501-504.
ISSN: 0003-889X, DOI: 10.1007/s000130050295 (dvi-file)

24) L.Chiantini, E.Sernesi.
NODAL CURVES ON SURFACES OF GENERAL TYPE.
Math. Ann. 307 (1997), 41-56.
ISSN: 0025-5831, DOI: 10.1007/s002080050021 (dvi-file)

23) L.Chiantini, C.Ciliberto, V. di Gennaro.
ON THE GENUS OF PROJECTIVE CURVES VERIFYING CERTAIN FLAG CONDITIONS.
Boll. UMI 10B (1996), 701-732.
ISSN: 1972-6724 (dvi-file)

22) L.Chiantini, C.Ciliberto, V. di Gennaro.
THE GENUS OF PROJECTIVE CURVES IN P4 VERIFYING CERTAIN FLAG CONDITIONS.
Manuscr. Math. 88 (1995), 119-134.
ISSN: 0025-2611, DOI: 10.1007/BF02567810 (dvi-file)

21) L.Chiantini, C.Ciliberto.
CURVES OF MAXIMAL GENUS IN P4.
Zero-dimensional schemes. DeGruyter (1994), 81-88.
ISBN: 978-3-11-088926-0 (dvi-file)

20) E.Ballico, L.Chiantini.
SINGULAR CURVES ON SURFACES AND LINEAR SYSTEMS.
Zero-dimensional schemes. DeGruyter (1994), 43-51.
ISBN: 978-3-11-088926-0 (dvi-file)

19) L.Chiantini, C.Ciliberto.
A FEW REMARKS ON THE LIFTING PROBLEM.
Asterisque 218 (1993), 95-109.
ISSN: 0303-1179 (word-file)

18) E.Ballico, L.Chiantini.
ON SOME MODULI SPACES OF RANK 2 BUNDLES OVER K3 SURFACES.
Boll. UMI 7A (1993), 279-287.
ISSN: 1972-6724 (dvi-file)

17) L.Chiantini, C.Ciliberto, V. di Gennaro.
THE GENUS OF PROJECTIVE CURVES.
Duke Math. J. 70 (1993), 229-245.
ISSN: 0012-7094, DOI: 10.1215/S0012-7094-93-07003-2 (dvi-file)

16) L.Chiantini.
PLANE SECTIONS OF CURVES OF LOW GENUS.
In: Dennis R.K., Pedrini C., Stein M.R., Algebraic K -Theory, Commutative Algebra, and Algebraic Geometry,
Contemp. Math. 126, AMS, Providence RI (1992), 9-19.
ISBN: 978-0-8218-5130-2, DOI: 10.1090/comm/126/00506 (rtf-file)

15) E.Ballico, L.Chiantini.
ON SOME PROPERTIES OF RANK 2 BUNDLES ON ALGEBRAIC SURFACES.
Forum Math. 4 (1992), 417-424.
ISSN: 0933-7741, DOI: 10.1515/form.1992.4.417 (rtf-file)

14) L.Chiantini.
ON PLANE CURVES WITH NODES IN SPECIAL POSITION.
Rend. Sem. Mat. Torino 49 (1991), 29-40.
ISSN: 0373-1243 (dvi-file)

13) E.Ballico, L.Chiantini, V.Monti.
ON THE ADJUNCTION MAPPING FOR SURFACES OF KODAIRA DIMENSION > 0 IN CHAR. p.
Manuscr. Math. 73 (1991), 313-318.
ISSN: 0025-2611, DOI: 10.1007/BF02567643

12) L.Chiantini.
OBSTRUCTIONS OF T'HOOFT CURVES.
Rend. Sem. Mat. Torino 46 (1988), 217-231.
ISSN: 0373-1243 (rtf-file)

11) L.Chiantini, F.Orecchia.
PLANE SECTIONS OF ARITHMETICALLY NORMAL CURVES IN P3.
In: Ballico E., Ciliberto C., Algebraic curves and projective geometry,
Springer Lect. Notes Math. 1389 , Springer, Berlin (1988), 32-42.
ISSN: 0075-8434, DOI: 10.1007/BFb0085922 (rtf-file)

10) L.Chiantini, P.Valabrega.
ON SOME PROPERTIES OF SUBCANONICAL CURVES AND UNSTABLE BUNDLES.
Comm. in Alg. 15 (1987), 1877-1887.
ISSN: 0010-1354, DOI: 10.1080/00927878708823510

9) L.Chiantini.
ON 4-GENERATED BUNDLES AND DIRECTLY LINKED SUBCANONICAL CURVES.
J. of Alg. 99 (1986), 239-262.
ISSN: 0021-8693, DOI: 10.1016/0021-8693(86)90066-9

8) L.Chiantini, N.Chiarli.
SULLA PROIEZIONE PIANA GENERICA DI UN RAMO DI CURVA.
Rend. Circ. Mat. Palermo XXXIV (1985), 355-379.
ISSN: 0009-725X, DOI: 10.1007/BF02844531

7) L.Chiantini, P.Valabrega.
SUBCANONICAL CURVES AND COMPLETE INTERSECTIONS IN PROJECTIVE 3-SPACE.
Ann. Mat. Pura Appl. CXXXVIII (1984), 309-330.
ISSN: 0373-3114, DOI: 10.1007/BF01762550

6) L.Chiantini.
A REMARK ON THE COHOMOLOGY OF CURVES IN P3.
Atti Acc. Sci. Torino 118 (1984), 302-307.
ISSN: 0001-4419

5) L.Chiantini.
ON a-ADIC APPROXIMATIONS OF THE FIRST NEIGHBOURHOOD OF AN IDEAL.
Boll. UMI 6B (1983), 549-564.
ISSN: 1972-6724

4) E.Ballico, L.Chiantini.
ON SMOOTH SUBCANONICAL VARIETIES OF CODIMENSION 2 IN Pn.
Ann. Mat. Pura Appl. CXXXV (1983), 99-118.
ISSN: 0373-3114, DOI: 10.1007/BF01781064

3) L.Chiantini.
ON FORM IDEALS AND ARTIN-REES CONDITION.
Manuscr. Math. 36 (1981), 125-145.
ISSN: 0025-2611, DOI: 10.1007/BF01170130

2) L.Chiantini.
ON SOME ALGEBRAIC AND GEOMETRIC EXTENSIONS OF THE THEORY OF ADJOINTS.
Rend. Sem. Mat. Padova 64 (1981), 201-218.
ISSN: 0041-8994

1) L.Chiantini.
p_BASI E BASI DIFFERENZIALI DI UN ANELLO.
Rend. Sem. Mat. Torino 37 (1979), 103-121.
ISSN: 0373-1243
 

Proceedings, communications & reports.

1) L.Chiantini, P.Valabrega.
ON SOME PROPERTIES OF SUBCANONICAL CURVES.
In: Greco S., Strano R,, Complete intersections,
Springer Lect. Notes Math. 1092, Springer, Berlin (1983), 152-160.
ISSN: 0075-8434, DOI: 10.1007/BFb0099361

2) L.Chiantini, P.Valabrega.
SOME PROBLEMS ON THE DEGENERATION OF PROJECTIVE VARIETIES.
Sem. Geom. Dip. Mat. Bologna (1985), 13-22.
ISSN: , DOI: 10.1007/s00009-012-0214-4

3) L. Chiantini.
LE CURVE ALGEBRICHE PROIETTIVE E IL LORO AMBIENTE.
Il Sogno di Galois, Univ. Di Siena (2003), 329-355. (pdf-file)

4) L. Chiantini.
VECTOR BUNDLES, REFLEXIVE SHEAVES AND LOW CODIMENSIONAL VARIETIES.
Rend. Sem. Mat. Torino 64 (2006), 39-63.
ISSN: 0373-1243 (pdf-file)

  Back to the Homepage.